MathSciNet Relay Station
MathSciNet bibliographic data
MR1240944 57S30 (20H10 30F40 57M50)
Bowditch, B. H.; Mess, G. A $4$-dimensional Kleinian group. Trans. Amer. Math. Soc. 344 (1994), no. 1, 391–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement